# SDR SWAA082933

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 30,116 hours, 17,106 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A484108
- Part serial: 08056H5100
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AT FL 400, FLIGHT DECK R2 WINDOW ARCED AND CRACKED.  REMOVED AND REPLACED R2 WINDOW PER MM.
